MathSciNet Relay Station
MathSciNet bibliographic data
MR1889976 (2003f:94036) 94A20 (68P30 94A34 94A45)
Gray, Robert M.; Linder, Tamás; Li, Jia A Lagrangian formulation of Zador's entropy-constrained quantization theorem. IEEE Trans. Inform. Theory 48 (2002), no. 3, 695–707.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement